Digoxin Toxicity

Reducing Your Risk

There are many steps you can take to help reduce your risk for developing digoxin toxicity. These steps include the following:
 
  • Tell your healthcare provider about your medical history before you begin taking digoxin, and update him or her as new medical problems arise.
 
  • Make sure your healthcare provider knows about all of the medications you are taking, including nonprescription medications, herbal products, vitamins, and supplements.
 
  • Talk to your healthcare provider or pharmacist before taking any over-the-counter (OTC) medication to make sure it does not interact with digoxin.
 
  • Keep all of your appointments with your healthcare provider, so he or she can monitor you appropriately.
 
In addition, if you experience any symptoms of digoxin toxicity, tell your healthcare provider immediately, even if you have been told your digoxin level is "normal." Your healthcare provider will consider your blood level, in addition to other factors, when determining if your symptoms are due to digoxin toxicity.
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Digoxin Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.